# SDR IXXA0300071O

- Difficulty date: November 8, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 86,835 hours, 34,910 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 1944302
- Part serial: 32232
- Condition: Failed
- Location: Pneu Sys
- Part time: 86,835 hours, 34,910 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KGSO TO KTOL NR 2 ENGINE PNEUMATIC SYSTEM OVERHEATED WITH LOW OR HIGH STAGE BLEED AND PACK FLOW AT MIN.  CREW RETURNED TO KGSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 2 PRECOOLER PER ALL APPLICABLE MANUALS.  AIRCRAFT RETURNED TO SERVICE.
